JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE RIESZ DECOMPOSITION THEOREM FOR SKEW SYMMETRIC OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE RIESZ DECOMPOSITION THEOREM FOR SKEW SYMMETRIC OPERATORS
Zhu, Sen; Zhao, Jiayin;
  PDF(new window)
 Abstract
An operator T on a complex Hilbert space is called skew symmetric if T can be represented as a skew symmetric matrix relative to some orthonormal basis for . In this note, we explore the structure of skew symmetric operators with disconnected spectra. Using the classical Riesz decomposition theorem, we give a decomposition of certain skew symmetric operators with disconnected spectra. Several corollaries and illustrating examples are provided.
 Keywords
skew symmetric operator;complex symmetric operator;spectrum;
 Language
English
 Cited by
1.
ON SKEW SYMMETRIC OPERATORS WITH EIGENVALUES, Journal of the Korean Mathematical Society, 2015, 52, 6, 1271  crossref(new windwow)
 References
1.
N. I. Akhiezer and I. M. Glazman, Theory of linear operators in Hilbert space, Dover Publications, Inc., New York, 1993.

2.
J. L. Boersema, The range of united K-theory, J. Funct. Anal. 235 (2006), no. 2, 701- 718.

3.
N. Chevrot, E. Fricain, and D. Timotin, The characteristic function of a complex sym- metric contraction, Proc. Amer. Math. Soc. 135 (2007), no. 9, 2877-2886. crossref(new window)

4.
S. R. Garcia and D. E. Poore, On the closure of the complex symmetric operators: compact operators and weighted shifts. , J. Funct. Anal. 264 (2013), no. 3, 691-712. crossref(new window)

5.
S. R. Garcia and M. Putinar, Complex symmetric operators and applications, Trans. Amer. Math. Soc. 358 (2006), no. 3, 1285-1315.

6.
S. R. Garcia and M. Putinar, Complex symmetric operators and applications. II, Trans. Amer. Math. Soc. 359 (2007), no. 8, 3913-3931. crossref(new window)

7.
S. R. Garcia and W. Ross, Recent progress on truncated Toeplitz operators, Blaschke products and their applications, 275-319, Fields Inst. Commun., 65, Springer, New York, 2013.

8.
S. R. Garcia and W. R. Wogen, Complex symmetric partial isometries, J. Funct. Anal. 257 (2009), no. 4, 1251-1260. crossref(new window)

9.
T. M. Gilbreath and W. R. Wogen, Remarks on the structure of complex symmetric operators, Integral Equations Operator Theory 59 (2007), no. 4, 585-590. crossref(new window)

10.
K. Guo, Y. Ji, and S. Zhu, A C∗-algebra approach to complex symmetric operators, Trans. Amer. Math. Soc. (to appear).

11.
K. Guo and S. Zhu, A canonical decomposition of complex symmetric operators, J. Operator Theory (to appear).

12.
D. A. Herrero, Approximation of Hilbert Space Operators. Vol. 1, second ed., Pitman Research Notes in Mathematics Series, vol. 224, Longman Scientific & Technical, Harlow, 1989.

13.
C. G. Li and T. T. Zhou, Skew symmetry of a class of operators, Banach J. Math. Anal. 8 (2014), no. 1, 279-294. crossref(new window)

14.
C. G. Li and S. Zhu, Skew symmetric normal operators, Proc. Amer. Math. Soc. 141 (2013), no. 8, 2755-2762. crossref(new window)

15.
N. C. Phillips and M. G. Viola, A simple separable exact $C^∗$-algebra not anti-isomorphic to itself, Math. Ann. 355 (2013), no. 2, 783-799. crossref(new window)

16.
H. Radjavi and P. Rosenthal, Invariant Subspaces, second ed., Dover Publications Inc., Mineola, NY, 2003.

17.
P. J. Stacey, Antisymmetries of the CAR algebra, Trans. Amer. Math. Soc. 363 (2011), no. 12, 6439-6452, With an appendix by J. L. Boersema and N. C. Phillips. crossref(new window)

18.
S. M. Zagorodnyuk, On a J-polar decomposition of a bounded operator and matrices of J-symmetric and J-skew-symmetric operators, Banach J. Math. Anal. 4 (2010), no. 2, 11-36. crossref(new window)

19.
S. M. Zagorodnyuk, On the complex symmetric and skew-symmetric operators with a simple spectrum, Symmetry, Integrability and Geometry: Methods and Applications 7 (2011), 1-9.

20.
S. Zhu, Approximate unitary equivalence to skew symmetric operators, Complex Anal. Oper. Theory, 2014, doi: 10.1007/s11785-014-0369-z. crossref(new window)

21.
S. Zhu, Skew symmetric weighted shifts, Banach J. Math. Anal. (to appear).

22.
S. Zhu and C. G. Li, Complex symmetry of a dense class of operators, Integr. Equat. Oper. Th. 73 (2012), no. 2, 255-272. crossref(new window)

23.
S. Zhu and C. G. Li, Complex symmetric weighted shifts, Trans. Amer. Math. Soc. 365 (2013), no.1, 511-530.